# SDR FDEA201002210480

- Difficulty date: February 21, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 79,254 hours, 29,834 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: 14028915
- Part serial: 462
- Condition: Malfunctioned
- Location: Mlb Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-SKID R FAIL ON LANDING CYCLED AND NO CHANGE,ON 2ND.  ATTEMPT TO LAND CAME ON AGAIN THEN WENT OUT,  FLAPS 50 LANDING 4L CKED CFDS FOUND MSG. 324355, NR 7 WHEEL SPEED TRANSDUCER FAIL, NEEDS CPN 3215531, ORDERED PART.    REMOVED NR 7 TRANSDUCER, INSPECTED CONNECTOR PLUG FOUND OK,             TRANSDUCER IS REMOVED AND PARTS ARE IN MX OFFICE  WAITING FOR PARTS.  C/B'S PULLED IAW AMM 32-45-03-2 STEP 3A.  FOUND CFDS FAULT REF NR 7 WHEEL SPEED TRANSDUCER INOP.  R & R NR 7 WHEEL SPEED TRANSDUCER IAW MM 32-45-03-2.  OPS CKS NORMAL.  PREMATURE REMOVAL/INSTALLATION.
